# SDR UPS04842848

- Difficulty date: July 22, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558401
- Condition: Cracked
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STATION 1220 AFT SIDE BATHTUB FITTING IS CRACKED BETWEEN LONG 33R AND 32.5R IN TORQUE BOX.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0 FIG 2D.
